# SDR UIEA2010090100154

- Difficulty date: September 1, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 43,967 hours, 7,633 cycles
- Engine: Ge CF680
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO 4452A084 DURING WALKAROUND INSP, MX FOUND THE CARGO DOOR OUTER SKIN WITH DENT/SCRATCH DAMAGE, MEASURES: 2.0 IN LONG X 1.5 IN WIDE X 0.125 IN DEEP. THE DENT IS OUT OF LIMITS IAW THE SRM 52-30-01, FIG 101, DETAIL XI, ALLOWABLE DAMAGE 1.  THE BULK CARGO DOOR OUTER SKIN IS MADE FROM 0.062 CLAD 2024 T-3 (REF. DWG 65B04514). (DISPOSITION WAS MADE TO PERFORM TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, INITIATE REPEAT INSP AT EVERY 25 FC (FLIGHT CYCLES) AND SCHEDULE PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 1,000 FH (FLIGHT HOURS) AFTER PART 1.  PART 1 OF THIS EO ACCOMPLISHED TIME LIMITED REPAIR AND IS APPROVED BY DER (DERT-710167-SW) VIA FAA 8110-3 FORM ISSUED 01SEP10 SINCE THE DAMAGE EXCEEDS THE ALLOWABLE DAMAGE LIMITS IAW SRM 52-30-01, FIG 101, ALLOWABLE DAMAGE 1.)
